ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2015.4.5968

Elementary transvections in the overgroups of a non-split maximal torus

Dryaeva R. Y. , Koibaev, V. A.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 4.
A subgroup \(H\) of the general linear group \(GL(n, k)\) is rich in transvections if \(H\) contains elementary transvections \(t_{ij}(\alpha)\) at all positions \((i, j)\), \(i\neq j\). In this paper we show that if a subgroup \(H\) contains a non-split maximal torus and elementary transvection in one position, than \(H\) is rich in transvections. It is also proved that if a subgroup \(H\) contains a cyclic permutation of order \(n\) and elementary transvection at position \((i, j)\) such that numbers \(i-j\) and \(n\) are coprime, then \(H\) is rich in transvections.
Keywords: overgroup, intermediate subgroup, non-split maximal torus, transvection, elementary transvection
Language: Russian Download the full text  
For citation: Dryaeva R. Y., Koibaev V. A. Elementary transvections in the overgroups of a non-split maximal torus. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol.17, no. 4, pp.11-17. DOI 10.23671/VNC.2015.4.5968
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт